# SDR SWIA202512080902

- Difficulty date: September 2, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON THE LT INTERCOSTAL, BETWEEN BS 265-280, STR27.  REMOVED DAMAGED LT INTERCOSTAL, BETWEEN BS 265 - 280, STR27, NOSE JACKING SUPPORT IAW SRM 51-42-06-001-001-A01,SRM 51-42-21-001-001-A01. INSTALLED NEW LT INTERCOSTAL BETWEEN BS 265 - 280, STR27 IAW SRM 51-42-06-001-001-A01,  SRM 51-42-21-001-001-A01 REV 38,  DRAWING CC670-32050 REV NC. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECKED GOOD.
